Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Arithmetic functions of polynomials


Author: Eckford Cohen
Journal: Proc. Amer. Math. Soc. 3 (1952), 352-358
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047071-2
MathSciNet review: 0047071
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, On the representation of a polynomial in a Galois field as the sum of an even number of squares, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 397-410. MR 1501692
  • [2] -, The singular series for sums of squares of polynomials, Duke Math. J. vol. 14 (1947) pp. 1015-1120. MR 0023304 (9:337b)
  • [3] -, Representations of arithmetic functions in $ GF[{p^n},x]$, Duke Math. J. vol. 14 (1947) pp. 1121-1137. MR 0023305 (9:337c)
  • [4] Eckford Cohen, Sums of an even number of squares in $ GF[{p^n},x]$, Duke Math. J. vol. 14 (1947) pp. 251-267. MR 0021571 (9:81b)
  • [5] -, An extension of Ramanujan's sum, Duke Math. J. vol. 15 (1949) pp. 85-90.
  • [6] -, Sums of products of polynomials in a Galois field, Duke Math. J. vol. 18 (1951) pp. 425-430. MR 0040339 (12:677b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047071-2
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society